# SDR CALA2025012700213

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,222 hours, 12,517 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200138G
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE VERTICAL STABILIZER PAINT. THE GSE (LIFT) CRASHED ON THE INBOARD ELEVATOR RIGHT POSITION. UPDATED ATTRIBUTES TO MAJOR REPAIR, SDR AND ESFR.(YES). UPLOAD THE PICTURES THE RH INBOARD ELEVATOR WAS REPAIRED AS PER EC/RA: 5520-01160. ITEM OK TO SERVICE ALL APPLICABLE INSPECTION STEPS REQUESTED PER EC/RA: 5520-01160 WERE ACCOMPLISHED.
